Fixed points of α – ψ multivalued contractive mappings in cone metric spaces Authors Amit Kumar Laha Department of Mathematics, The University of Burdwan, Burdwan, West Bengal 713104 Mantu Saha Department of Mathematics, The University of Burdwan, Burdwan, West Bengal 713104 DOI: https://doi.org/10.12697/ACUTM.2016.20.04 Keywords: cone metric space, set-valued mapping, fixed point Abstract Some results on fixed points of α – ψ multivalued mappings of different contractive nature over a cone metric space with a normal constant equal to 1 have been established. Downloads Downloads PDF Published 2016-06-22 Issue Vol. 20 No. 1 (2016) Section Articles